# SDR GTIA9700037

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL AFT CABIN HAS TWO CRACKS IN AFT AREA OF SKIN.  CUT OUT CRACKS AND FABRICATED FILLER AND DOUBLER PER SRM 51-10-2.  ALODINED PER SRM 51-10-3.  DRILLED AND COUNTERSUNK PER SRM 51-10-4.  INSTALLED FASTENERS PER SRM 51-30-2.  FLOOR PANEL REPAIR COMPLETED PER SRM 53-21-0.  (M)
